I am 8 months post CRYOGENIC prostate surgery...the only remaining side effect is , darn it, still have ED. I'm trying to fight it with the use of Viagra...and I just got a prescription from my uro for 1,000 mcg MUSE. Can I safely use 100 mg. Viagra and then a couple of hours later insert the MUSE pellet? Viagra alone has only given about a 50% erection. I'm an "old dog" but I still have young dog ideas!!!Any advice will be welcomed!
First things first: You'll have to try the MUSE by itself to see what percent erection you get out of it. Be aware that MUSE can sting or burn a bit upon insertion and can give a nagging ache in groin area that can be very distracting from your main purpose even if you get good wood. I've used it in the past and it worked OK with 1000mcg giving 100% erection (for maybe an hour -- can't recall exact). First time uses did give a lot of ache .. less so at later uses (but most guys throw in the towel on it long before they get used to it and move on to other methods -- injections, implants or whatever).
I used the Muse once before and got about an 80% response...I was wondering if using the Muse AFTER using Viagra a couple of hours earlier would maybe step it up to a 100% response.....seems like I saw on some forum that some of the guys were using this combination of both drugs and getting a very good response from them. Of course, I don't want to do it this way if it's really not safe to do it. Thanks...................JOE
That's great news that viagra is giving you some response -- it is a sign that things might recover over time. It's a good idea to take 25 mg Viagra or 5 mg Cialis every night if you can. While the daytime erections are more fun, it's the nightly ones that keep the penis tissue well oxygenated and prevents atrophy. The only real danger of taking muse+viagra is that the erection may last too long. If an erection doesn't go away within 4 hours, go to Emergency and get a shot of epinephrine to bring it down. You might want to experiment with a lower dose of viagra to start with. It's a good idea to clear this with your doctor first, especially if you're taking any heart or blood pressure meds.
The Following User Says Thank You to Tall Allen For This Useful Post: joedublin (03-19-2012)